Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

New criteria for univalent functions


Author: Stephan Ruscheweyh
Journal: Proc. Amer. Math. Soc. 49 (1975), 109-115
MSC: Primary 30A32
DOI: https://doi.org/10.1090/S0002-9939-1975-0367176-1
MathSciNet review: 0367176
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The classes $ {K_n}$ of functions $ f(z)$ regular in the unit disc $ \mathfrak{U}$ with $ f(0) = 0,f'(0) = 1$ satisfying

$\displaystyle \operatorname{Re} [{({z^n}f)^{(n + 1)}}/{({z^{n - 1}}f)^{(n)}}] > (n + 1)/2$

in $ \mathfrak{U}$ are considered and $ {K_{n + 1}} \subset {K_n},n = 0,1, \cdots $, is proved. Since $ {K_0}$ is the class of functions starlike of order 1/2 all functions in $ {K_n}$ are univalent. Some coefficient estimates are given and special elements of $ {K_n}$ are determined.

References [Enhancements On Off] (What's this?)

  • [1] I. S. Jack, Functions starlike and convex of order $ \alpha $, J. London Math. Soc. (2) 3 (1971), 469-474. MR 43 #7611. MR 0281897 (43:7611)
  • [2] G. Pólya and I. J. Schoenberg, Remarks on de la Vallée Poussin means and convex conformal maps of the circle, Pacific J. Math. 8 (1958), 295-334. MR 20 #7181. MR 0100753 (20:7181)
  • [3] St. Ruscheweyh and T. Sheil-Small, Hadamard products of schlicht functions and the Pólya-Schoenberg conjecture, Comment. Math. Helv. 48 (1973), 119-135. MR 0328051 (48:6393)
  • [4] E. Strohhäcker, Beiträge zur Theorie der schlichten Funktionen, Math. Z. 37 (1933), 356-380. MR 1545400

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A32

Retrieve articles in all journals with MSC: 30A32


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0367176-1
Keywords: Univalent functions, starlike and convex functions, coefficient estimates, Hadamard product
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society